American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Marian Bocea and Mihai Mihăilescu. On the continuity of the Luxemburg norm of the gradient in $L^{p(\cdot)}$ with respect to $p(\cdot)$. Proc. Amer. Math. Soc. 142 (2014) 507-517.
Abstract, references, and article information   
View Article: PDF

[2] Chunpeng Wang. Asymptotic behavior of solutions to a class of semilinear parabolic equations with boundary degeneracy. Proc. Amer. Math. Soc. 141 (2013) 3125-3140.
Abstract, references, and article information   
View Article: PDF

[3] Xiangsheng Xu. Logarithmic up bounds for solutions of elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 3485-3490. MR 2813380.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1